Health Forums  

Go Back   Health Forums > Health Injuries & Problems > Sexual Dysfunction

Reply
 
LinkBack Thread Tools Display Modes
sexual dysfunction- meds or some other cause?
Old
  (#1 (permalink))
Junior Member
 
carol j's Avatar
 
Offline
Posts: 12
Join Date: Dec 2008
Default sexual dysfunction- meds or some other cause? - 12-26-2008, 09:59 PM

i am on several medications: metformin and glimepiride, for diabetes, lipitor-high cholestrol and accupril for high blood pressure. i have a feeling of pressure that makes me feel as though i need to have a bowel movement or pass gas, neither of these things happens or if they do i still feel no relief from the pressure. i have been unable to achieve an orgasm, alone or with my partner. i feel as though my head is'in the clouds', most of the time and i have the spots, similar to those after you get a flash photo taken......any ideas what could cause these things? are they related? i stopped taking the blood pressure med and the spots are not as bad but i still don't feel 100%.....opinions, experiences and ideas appreciated, thank you. the sexual dysfunction part has been very gradual until the last few days and i am completely without sensation in thar area,now.
   
Reply With Quote
Sponsored Links
Old
  (#2 (permalink))
Junior Member
 
ButtonGear's Avatar
 
Offline
Posts: 11
Join Date: Dec 2008
Default 12-30-2008, 12:56 PM

I can't speak to those specific medications, and frankly, I'm male, so there may be another level of disconnect in answering your question.But I DO know this: there are many MANY medications that can mess with your sexual response cycle. Something as simple as a low dose of Zoloft (in my case) tend to make me so that I can't"finish"in bed very easily either.You really need to talk with your Dr. (or maybe another Dr.) about the side effects of these medications, and possibly some alternatives.
   
Reply With Quote
Old
  (#3 (permalink))
Junior Member
 
Offline
Posts: 17
Join Date: Sep 2011
Location: Arizona
Default 10-12-2011, 05:03 AM

Sexual dysfunction is more irritated. Sexual dysfunction characterized by the inability to develop or maintain an erection of the penis. There are various underlying causes, such as damage to the nervi erigentes which prevents or delays erection, or diabetes, which simply decreases blood flow to the tissue in the penis, many of which are medically reversible.many medicine are available in pharmacy without prescription.
   
Reply With Quote
Old
  (#4 (permalink))
Junior Member
 
Offline
Posts: 3
Join Date: Feb 2012
Location: USA
Default 02-13-2012, 03:39 PM

There are a number of reasons that contribute to erectile dysfunction, including:

Aging
Alcohol and substance abuse
Cardiovascular conditions
Diabetes
Emotional problems
Hormonal disorders
Multiple sclerosis
Prescription drug side effects
Prostate surgery
Smoking

This means that if you are always anxious, depressed or stressed, are overweight, have a drinking, drug, or smoking habit, don’t exercise, suffer from chronic illness, and take prescription drugs, then you are at risk of erectile dysfunction.

The simplest way to address or prevent erectile dysfunction is by eliminating or reducing the risk factors. What is good for your overall health is usually good for your sexual health, Making the necessary lifestyle changes can lead to better erections. This includes drinking in moderation, getting enough sleep and regular exercise, managing your stress levels, quitting smoking, and watching what you eat.
   
Reply With Quote
Reply

Thread Tools
Display Modes



Similar Threads for: sexual dysfunction- meds or some other cause?
Thread Thread Starter Forum Replies Last Post
Can anyone recommend an antidepressant that doesn't cause sexual dysfunction? Shorthorn Sexual Dysfunction 4 01-28-2009 10:49 AM
Teenager with sexual dysfunction due to antidepressants? Steve-o Sexual Dysfunction 1 01-09-2009 10:09 AM
why does citalopram cause sexual dysfunction? suangg Sexual Dysfunction 1 01-03-2009 06:59 PM
What is considered to be a sexual dysfunction? Everybody's Favorite Sexual Dysfunction 4 01-02-2009 03:45 AM